# SDR SIMA20130505002

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,911 hours, 23,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY EXIT SIGN NEXT TO SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY EXIT SIGN NEXT TO SERVICE DOOR IAW EMB 140 AMM 33-50-13.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
